# SDR UALA2012042002392

- Difficulty date: April 19, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 35,157 hours, 15,249 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Rod End
- Condition: Out Of Tolerance
- Location: Lt Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIBRATION REPORTED.   VIBRATION FELT IN REAR CABIN.   REPLACED LT ELEVATOR, BLUE PCU ROD END.  ADJUSTED PER MM.  NO OTHER SETTINGS OUT OF TOLERANCE.
